Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Brown discharge after taking birth control pill. Problem?

Hi I was on the pill continuously for a month last august 2011 and my periods since then have been 10 days long. They start off as very light brown colored discharge/ blood then two days of heavy/moderate bleeding until it returns back to the brown colored blood . My partner and I are trying to conceive but haven t been able to for the last 9 months, is there a problem?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Well come to HCM
The brown per vagina discharge could be due to irregular manses if you are taking some hormone medicine for contraceptive purpose then this need to be reschedule, and if you are planning for conception then this need to be omitted, and for the brown discharge this is just nothing to worry, take care.
Answered: Thu, 18 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor